# SDR UPS04842235

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 975402062
- Condition: Corroded
- Location: Fwd Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, TORQUE BOX SUPPORT ANGLE IS CORRODED BEYOND LIMITS AT STATION 280 LONG. 33R.  REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW DWG. 9754020 AND SRM. 51-1-20D.
